We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Closed 1-forms with at most one zero.

Farber, M. and Schutz, D. (2006) 'Closed 1-forms with at most one zero.', Topology., 45 (3). pp. 465-473.


We prove that in any nonzero cohomology class ξH1(M;R) there always exists a closed 1-form having at most one zero.

Item Type:Article
Keywords:Closed 1-form, Lusternik-Schnirelmann theory, Novikov theory.
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:29 Feb 2008
Last Modified:08 Apr 2010 16:37

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library